# SDR REXA2022082100674

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED BETWEEN FS847+16 TO FS865 AT STGR 15R FABRICATED SIDE SEAT RAIL BETWEEN FS847+16 AND FS865 AS PER MHIRJ REO# 670-53-00-587 REV. -C DATED 2023-02-08. STEP 3.B MATERIAL USED PN: 670-53-00-692-1 AND INSTALLED IAW CRJ900 AMM 53-00-49-400-801.
